Answer
bookgeek552
Accepted Solution
Hair thinning out rapidly

Hi all! I'm stressing out over the fact that my once supremely thick hair has been growing in thin and falling out at a rapid rate for the last 4 months. I think it may have something to do with stopping my birth control. Any way, I was hoping I could find something that will help thicken my hair as it comes in. I also have oily hair and seborrheic dermatitis which complicates what I can put into my hair, and it can't have sulfates. Hope someone can provide some insight to my complicated situation... thanks all!!!! :smileyhappy: 

Advanced
You must be signed in to add attachments
This is an excerpt of the original post.View the full conversation
MoreGun89
Answered
(0) Hearts

I definitely agree with the other posters on asking a doctor for recommendations.  Never having dealt with dermatitus myself, I don't have any advice to give besides my agreement!

Question Stats
  • 3 answers
  • 169 views
  • 5 hearts
  • 4 in conversation
    • bookgeek552
    • dianabt
    • lylysa
    • MoreGun89